# SDR 2008UALA06445

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SKIN HAS SMALL AREA OF CORROSION, BS 740 BETWEEN STR 44R - 45R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SKIN, INSTALLED SKIN DOUBLER.
